Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Swollen itchy ears with pain. History of hemorrhoids and allergy. On antibiotics. What is this?

My husband seems to have hemorrhoids in his ears. We just returned from the beach, and his ears were swollen and itchy, and they hurt a lot. He has a history of hemorrhoids in his family, but he has been affected in his ear. He also has allergies in springtime, and the allergy itchiness makes his ears worse. He s on antibiotics these days, but they don t seem to me working. I m looking online but I can t seem to find relevant information about hemorrhoids in the ears. Please help, is there any remedy for that? Thank you.
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these are allergies which have complicated to ear problenm
as u have history of allergy you might have sinusitis related to it which causes recurrent ear problems and the skin is converted to sensitiv and thin membrane hich cacause bleed looking like haemoroids
initially these are seasonal allergies and as time goes the become frequent
for the episode need to take light antibiotic doxycycline 100 mg bd for 5 days
apply clindamycin gel mixed with mometasone bd in ear and put betametha sone ear drops bd
add anti allergic fexofenadine 120 mg bd
for 3 week
after that get xray pns waters view fr sinuses and treat of them as allergy and this will solve all problems
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor